# SDR CA131023003

- Difficulty date: October 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,307 hours
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: PW545A
- Condition: Leaking
- Location: Engine
- Part time: 2,254 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FERRY FLIGHT IN CLIMB THE NR 2 ENGINE LOST OIL PRESSURE THE CREW BROUGHT THE THROTTLE BACK TO IDLE AND THE PRESSURE DROPPED TO 15 PSI AND THE RED PRESSURE ANNUNCIATOR CAME ON.  ON THE WAY BACK THE NR 1 ENGINE STARTED TO SHOW SIGNS OF LOW OIL PRESSURE.  AFTER LANDING AND THE NR 1 THROTTLE WAS BROUGHT BACK TO IDLE THE OIL PRESSURE WAS AT 20 PSI.  AFTER TROUBLESHOOTING THE OIL WAS LEAKING OUT OF THE ENGINE BREATHER TUBE INTO THE JET PIPE.  OIL WAS NOTICED ON THE FUSELAGE WHICH WOULD HAVE HAPPENED DURING OPERATION OF THE THRUST REVERSERS. MFG WAS ADVISED AND DURING THE TROUBLESHOOTING PROCESS IT WAS FOUND THAT THE OIL WAS THE ISSUE. THEY STATED THAT EVEN THOUGH GROUND RUNS WERE CARRIED OUT DURING THE PERIOD THE ACFT WAS GROUNDED THE OIL ACTUALLY EATS AWAY AT THE ENGINE SEALS CAUSING OIL LEAKS.  I HAD A LOOK AT SB`S, SL`S, AD`S AND MM AND COULD NOT FIND ANY INFO RELATED TO THE OIL CAUSING THIS.
